# SDR AALA20131104011

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 103,923 hours, 16,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 EMERGENCY EXIT SIGN HANDLE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 2 EMERGENCY EXIT SIGN HANDLE ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
